Connect with others who understand.

sign up log in
About MyOsteoTeam
Real members of MyOsteoTeam have posted questions and answers that support our community guidelines, and should not be taken as medical advice. Looking for the latest medically reviewed content by doctors and experts? Visit our resource section.

Can Fosamax Cause Swelling And Joint Pain

Can Fosamax Cause Swelling And Joint Pain

I have been on Fosamax 9 months. Last month I started getting a muscle pain in my leg. Then a few weeks later both knees are swollen and painful to stand

A MyOsteoTeam Member said:

To the lady who has pain and swelling from fosamax, I researched this drug and it says that you can get pain even some time after starting the drug and if you have any swelling at all in legs or anywhere they say to tell your doctor right away. Hope this helps.

posted 5 months ago
A MyOsteoTeam Member said:

Yes Denise
My podiatrists told my not to believe everything you read on the internet. Then he turns around and googles the answer to a question I had. Really!!!!!
Well I can read to!.

posted 5 months ago
A MyOsteoTeam Member said:

Thanks. I spoke with my doctor and he said he would doubt that it was Fosamax effecting both knees after being on it for 9 months, but I could stop it to see if that was the cause. Luckily it is not the caused. I had used cbd with menthol on both knees and found out I am allergic to menthol. Swelling is going away. 😀

posted 5 months ago
A MyOsteoTeam Member said:

@A MyOsteoTeam Member A
Good morning took Fosamax for 5 yrs never had aches or joint pain side effects perhaps it affects other depending upon their DNA,keep in mind we are all different.
With Fosamax you must follow their instructions to the Tee,and it worked for me I went from Osteoporosis to Osteopenia within 5 yrs and now I'm off until the doctor tell me different, you can only take for 5 yrs unless your doctor instruct you otherwise,you really need to do your research on it,how about googling it, That's what I did.So good luck &God bless🤗

posted 5 months ago
A MyOsteoTeam Member said:

To all you lovely ladies, Yes fosamax can cause esophagus problems and even long after starting it you can get pain and swelling. The internet is used by a lot of doctors and the pharmacist at the major hospital I go to said the internet was very accurate when it comes to drugs.

posted 5 months ago
Already a Member? Log in